MAUDE Adverse Event Report: SOLTA MEDICAL, INC. THERMAGE FLX (TG-3A) SYSTEM AND ACCESSORIES; ELECTROSURGICAL,CUTTING & COAGULATION & ACC.

SOLTA MEDICAL, INC. THERMAGE FLX (TG-3A) SYSTEM AND ACCESSORIES; ELECTROSURGICAL,CUTTING & COAGULATION & ACC.
Model Number TT16.00F6-500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burn(s) (1757); Erythema (1840); Blister (4537); Hypopigmentation (4838)
Date of Event 07/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The data log and treatment tip have been requested to be returned for evaluation.The data log was reviewed from the event.Several errors occurred during the procedure including; ec78e-force before activation, ec785-treatment tip lifted prematurely, ec78b- treatment tip force low, ed4c2- gen tuning failure, and ec781-activation button timed out.When the system detects a condition that interrupts treatment, a system error code is displayed.These system error codes provide an error code number and instructions for how to respond to the error.In the event of a system error, customers need to intervene to proceed.Based on the evaluation of the data, the handpiece and system performed as expected.The treatment tip was evaluated and passed leak and thermistor testing however failed visual inspection due to a glue issue.Service found a foreign object in the glue but this would not result in any issues since radio-frequency energy was still able to distribute evenly across the tip membrane.No dents or dielectric breakdown was observed.No functional testing could be performed due to the tip having no more pulses left.According to thermage flx user manual, burns and blisters are know potential reactions to treatment.The procedure produces heating in the upper layers of the skin, and may cause burns and subsequent blister and scab formation.There is a small chance of scar formation.Application of topical steroidal or antibiotic preparations may be of benefit.In the rare instance of a burn that results in a scar, the scar will probably be very small and respond readily to removal with a laser device.A review of the manufacturing records showed all requirements were met.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Review of manufacturing records show final manufacturing test verification specifications are acceptable.No nonconformities or anomalies were found related to this event when reviewing the device history record.Based on the available information, this event is known potential reaction to thermage flx treatment.No corrective action is necessary at this time.
 
Event or Problem Description
A user facility reported that a patient experienced a burn to their supraumbilical area during a thermage flx body treatment.The patient had received thermage flx treatment to their abdomen and legs.After the injury occurred, the patient was treated with la roche-posay branded cicaplast balm.The patient¿s current status is they are healing however hypopigmented spots are expected.The patient takes magnesium and hydrolyzed collagen, as well as applying moisturizing cream, on a daily basis.The patient has not received any other treatment to the same symptom area on the procedure date or within 90 days prior.The patient has never received treatment to the same symptom area in their past history.A solta medical reviewer examined two images of the patient¿s abdomen.One image showed a blister around the umbilicus, while the other depicted a small blister with surrounding erythema.No dates were provided for the images.Solta medical branded cryogen and 4 bottles of cryogen were used with the highest level of treatment at 1.5.The injury reportedly occurred during the ¿first pass¿ in the abdomen area.It is not known if the provider used a stamping or sliding method.No system errors occurred during the procedure.This was the first time the treatment tip was used on a patient, and it was inspected prior to use, with no discrepancies observed.The tip was not checked again during the procedure.

Brand Name
THERMAGE FLX (TG-3A) SYSTEM AND ACCESSORIES
Common Device Name
ELECTROSURGICAL,CUTTING & COAGULATION & ACC.
Manufacturer (Section D)
SOLTA MEDICAL, INC.
11720 north creek pkwy n
suite 100
bothell WA 98011
Manufacturer (Section G)
SOLTA MEDICAL, INC.
11720 north creek pkwy n
suite 100
bothell WA 98011
Manufacturer Contact
sundeep jain
11720 north creek pkwy n
suite 100
bothell, WA 98011
4254202135
MDR Report Key22979940
Report Number3011423170-2025-00298
Device Sequence Number15795480
Product Code GEI
UDI-Device Identifier00816995021360
UDI-Public00816995021360
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K170758
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTT16.00F6-500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Initial Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale